# SDR UPS96220977

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION (C53-113-01.02-02) ON SHEAR TIE STA 1070 BETWEEN STR 29 TO 30 LT.  CORROSION FOUND OUT OF LIMITS, DUPLICATE WRITE-UP OF NRC 584267, ALL WORK TO BE ACCOMPLISHED ON NRC 584267.
